Marie-Laurence Mazure


Université Joseph Fourier

Laboratoire Jean Kuntzmann (LJK)
BP 53, 38041 Grenoble, cedex 9, France

tel: 33 4 76 51 46 11
fax: 33 4 76 63 12 63
email: mazure(at)imag.fr

Congrès Curves and Surfaces, Avignon 2010



Curriculum vitae - Domaines de recherche - Publications - Organisation de congrès - Activités éditoriales
 

Curriculum vitae

1970: Maîtrise de Mathématiques Pures, Université Paul Sabatier, Toulouse CAPES de Mathématiques
1971: Agrégation de Mathématiques, ENS Sèvres
1971-72: Professeur agrégé de Mathématiques, Lycée Saint-Sernin, Toulouse
1972: DEA d'Algèbre et Théorie des Nombres, Université Paul Sabatier, Toulouse
1972-77: Assistante agrégée, Université de Poitiers
1978-83:Assistante agrégée, Université de Perpignan
1983-88:Assistante agrégée, Université Paul Sabatier, Toulouse
1986: Thèse de l'Université Paul Sabatier "Analyse variationnelles des formes quadratiques convexes"
1988-99: Maître de Conférences, Université Joseph Fourier, Grenoble
1993: Habilitation à Diriger des Recherches
1999 -: Professeur, Université Joseph Fourier, Grenoble

Domaines de recherche


Publications (depuis 1992)

Mazure Marie-Laurence
Quasi Extended Chebyshev spaces and weight functions
Rapport de recherche, LJK. France, septembre 2009. Soumis à publication.

Mazure Marie-Laurence
Chebyshev-Schoenberg operators
Rapport de recherche, LJK. France, août 2009. Soumis à publication.

Mazure Marie-Laurence
Dimension Elevation for Chebyshevian splines
Rapport de recherche, LJK. France, juillet 2009. Soumis à publication.

Manni C. et Mazure M.-L
Shape constraints and optimal bases for C1 Hermite interpolatory subdivision schemes
Rapport de recherche, LJK. France, mai 2009. Soumis à publication.

Mazure Marie-Laurence
Finding all systems of weight functions associated with a given Extended Chebyshev space
J. Approx. Theory, 0, , 2009. A paraître.

Mazure Marie-Laurence
Dimension elevation formula for Chebysevian blossoms
Comput. Aided Geom. Des., 26 (9), 1016-1027, 2009.

Mazure Marie-Laurence
Bernstein-type operators in Chebyshev spaces
Numer. Algorithms, 52 (1), 93-128, 2009.

Mazure Marie-Laurence
A few remarks on recurrence relations for geometrically continuous piecewise Chebyshevian B-splines
Numer. Algorithms, 51 (4), 401-428, 2009.

Mazure Marie-Laurence
Ready-to-blossom bases and the existence of geometrically continuous piecewise Chebyshevian B-splines
C. R. Math., 347 (13-14), 829-834, 2009.

Mazure Marie-Laurence
On differentiation formulae for Chebyshevian Bernstein and B-spline bases
Jaén J. Approx., 1 (1), 111-143, 2009.

Mazure Marie-Laurence
Understanding recurrence relations for Chebyshevian B-splines via blossoms
J. Comput. Appl. Math., 219 (2), 457-470, 2008.

Mazure Marie-Laurence
Which spaces for design?
Numer. Math., 110 (3), 357-392, 2008.

Mazure Marie-Laurence
On dimension elevation in Quasi Extended Chebyshev spaces
Numer. Math., 109 (3), 459-475, 2008.

Mazure Marie-Laurence
Extended Chebyshev Piecewise spaces characterised via weight functions
J. Approx. Theory, 145 (1), 33-54, 2007.

Mazure Marie-Laurence
Pseudoaffinity, de Boor algorithms, and blossoms
Adv. Comput. Math., 26 (1-3), 305-322, 2007.

Kayumov A. et Mazure M.-L
Chebyshevian splines: interpolation and blossoms
C. R. Math., 344 (1), 65-70, 2007.

Mazure Marie-Laurence
Ready-to-blossom bases in Chebyshev spaces
In Jetter K., Buhmann M., Haussmann W., Schaback R. et Stöckler J. editors Topics in Multivariate Approximation and Interpolation, 12. Studies in Computational Mathematics volume 12 . Chapitre 6 pages 109-148. Elsevier, 2006.

Mazure Marie-Laurence
On Chebyshevian spline subdivision
J. Approx. Theory, 143 (1), 74-110, 2006.

Lyche T. et Mazure M.-L.
Total positivity and the existence of piecewise exponential B-splines
Adv. Comput. Math., 25 (1-3), 105-133, 2006.

Mazure Marie-Laurence
Choosing spline spaces for interpolation
In Dumas Jean-Guillaume editors, Transgressive Computing 2006. Grenade, Espagne, avril 2006. pages 311-326. 2006.

Mazure Marie-Laurence
Subdivision schemes and non nested grids
In Mache D. .H., Szabados J. et De Bruin M. .G. editors, Trends & Applications in Constructive Approximation. International Series of Numerical Mathematics numéro 151, pages 135-163. Birkhäuser, 2005.

Mazure Marie-Laurence
Chebyshev spaces and Bernstein bases
Constr. Approx., 22 (3), 347-363, 2005.

Mazure Marie-Laurence
Towards existence of piecewise Chebyshevian B-spline bases
Numer. Algorithms, 39 (4), 399-414, 2005.

Mazure Marie-Laurence
Blossoming stories
Numer. Algorithms, 39 (1-3), 257-288, 2005.

Mazure Marie-Laurence
On the Hermite interpolation
C. R. Math., 340 (2), 177-180, 2005.

Mazure Marie-Laurence
Various characterisations of Extended Chebyshev spaces via blossoms
C. R. Math., 339 (11), 815-820, 2004.

Mazure Marie-Laurence
Blossoms of generalized derivatives in Chebyshev spaces
Approx. Theory, 131 (1), 47-58, 2004.

Mazure Marie-Laurence
On the equivalence between existence of B-spline bases and existence of blossoms
Constr. Approx., 20 (4), 603-624, 2004.

Mazure Marie-Laurence
Blossoms and Optimal Bases
Adv. Comput. Math., 20 (1-3), 177-203, 2004.

Maxim V. et Mazure M.-L.
Subdivision schemes and irregular grids
Numer. Algorithms, 35 (1), 1-28, 2004.

Mazure Marie-Laurence
B-spline bases and osculating flats: one result of H.-P. Seidel revisited
ESAIM-Math. Model. Numer. Anal., 36 (6), 1177-1186, 2002.

Mazure M.-L. et Melkemi K.
Orthonormality of cardinal Chebyshev B-splines in weighted Sobolev spaces
Constr. Approx., 18 (3), 387-415, 2002.

Mazure Marie-Laurence
Blossoming: From polynomials to power series
Numer. Algorithms, 30 (2), 141-155, 2002.

Mazure Marie-Laurence
Quasi-Chebyshev splines with connexion matrices: Application to variable degree polynomial splines
Comput. Aided Geom. Des., 18 (3), 287-298, 2001.

Goodman T. et Mazure M.-L.
Blossoming beyond extended Chebyshev spaces
J. Approx. Theory, 109 (1), 48-81, 2001.

Mazure Marie-Laurence
Chebyshev splines beyond total positivity
Adv. Comput. Math., 14 (2), 129-156, 2001.

Mazure Marie-Laurence
Four properties to characterize Chebyshev blossoms
Constr. Approx., 17 (3), 319-333, 2001.

Mazure M.-L. et Melkemi K.
Orthonormality of cardinal Chebyshev B-splines in weighted Sobolev spaces
Rapport de recherche, IMAG-LMC, numéro 1032-M. juillet 2000.

Laurent P.-J. et Mazure M.-L.
Contrôle de courbes et paramètres de forme
In Actes du colloque Pierre Bézier. ENSAM, Paris, France, novembre 2000. pages 31-54. 2000.

Mazure Marie-Laurence
Blossoming and CAGD algorithms
In Peña Juan M. editors Shape preserving representations in Computer-Aided Geometric Design. pages 99-117. Nova Science, 1999.

Mazure Marie-Laurence
Chebyshev spaces with polynomial blossoms
Adv. Comput. Math., 10 (3-4), 219-238, 1999.

Mazure Marie-Laurence
Bernstein Bases in Müntz spaces
Numer. Algorithms, 22 (3-4), 285-304, 1999.

Mazure Marie-Laurence
Chebyshev-Bernstein bases
Comput. Aided Geom. Des., 16 (7), 649-669, 1999.

Mazure M.-L. et Laurent P.-J.
Piecewise smooth spaces in duality: Application to blossoming
J. Approx. Theory, 98 (2), 316-353, 1999.

Mazure M.-L. et Laurent P.-J.
Polynomial Chebyshev splines
Comput. Aided Geom. Des., 16 (4), 317-343, 1999.

Mazure Marie-Laurence
Blossoming: a geometrical approach
Constr. Approx., 15 (1), 33-68, 1999.

Mazure Marie-Laurence
Vandermonde type determinants and blossoming
Adv. Comput. Math., 8 (4), 291-315, 1998.

Mazure M.-L. et Laurent P.-J.
Nested sequences of Chebyshev spaces and shape parameters
ESAIM-Math. Model. Numer. Anal., 32 (6), 773-788, 1998.

Laurent P.-J., Mazure M.-L. et Morin G.
Shape effects with Polynomial Chebyshev splines
In Le Méhauté A., Rabut C. et Schumaker L. .L. editors, Curves and Surfaces with applications in CAGD. Chamonix-Mont-Blanc, France, juin 1996. pages 255-262. Vanderbilt University Press, 1997.

Laurent P.-J., Mazure M.-L. et Maxim V.
Chebyshev splines and shape parameters
Numer. Algorithms, 15 (3-4), 373-383, 1997.

Mazure Marie-Laurence
Chebyshev blossoming
Rapport de recherche, IMAG, numéro 953-M. France, janvier 1996.

Mazure Marie-Laurence
Chebyshev spaces
Rapport de recherche, IMAG, numéro 952-M. France, janvier 1996.

Mazure M.-L. et Laurent P.-J.
Marsden Identities, Blossoming and de Boor-Fix formula
In Fontanella F., Jetter K. et Laurent P.-J. editors, Advanced Topics in Multivariate Approximation. Montecatini Terme, Italie, septembre 1995. pages 227-242. World Scientific Pub., 1996.

Mazure M.-L. et Pottmann H.
Tchebycheff splines
In Gasca M. et Micchelli C. .A. editors, Total Positivity and Its Applications. Jaca, Espagne, septembre 1994. Mathematics and Its Applications pages 187-218. Kluwer Academic Publishers, 1996.

Mazure Marie-Laurence
Blossoming of Chebyshev splines
In Dæhlen M., Lyche T. et Schumaker L. .L. editors, Mathematical Methods for curves and surfaces. Ulvik, Norvège, juin 1994. pages 355-364. Vanderbilt University Press, 1995.

Mazure Marie-Laurence
Geometric contact for curves and surfaces
Comput. Aided Geom. Des., 11 (2), 177-195, 1994.

Mazure Marie-Laurence
Épiconvergence, analyse variationnelle des formes quadratiques, continuité géométrique des courbes et surfaces, formes polaires
Habilitation à diriger des recherches, Université Joseph Fourier. février 1993.

Mazure Marie-Laurence
Geometric contact of order p between two surfaces
In Lyche T. et Schumaker L. .L. editors, Mathematical Methods in computer aided geometric design II. Biri, Norvège, juin 1991. pages 413-418. Academic Press, 1992.

Kulkarni R., Laurent P.-J. et Mazure M.-L.
Non-affine Blossom and Subdivision for Q-Splines
In Lyche T. et Schumaker L. .L. editors, Mathematical Methods in computer aided geometric design II. Biri, Norvège, juin 1991. pages 367-380. Academic Press, 1992.

Mazure Marie-Laurence
Geometric continuity and Frénet continuity of parametric curves
Rapport de recherche, IMAG, numéro 846-M. France, mars 1991.


Organisation de congrès


Activités éditoriales